# SDR UPS06M48026

- Difficulty date: August 9, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C LT WING LOWER SURFACE FIXED L/E AT NR 12 SLAT TRACK CUTOUT FOUND SKIN CRACKED.  LT LWR SURFACE L/E SLAT TRACK CUTOUT NR 12 FASTENERS AREA REMOVED IAW SR SRM51-31-01 VOLII REV38. REPAIR DOUBLER FAB FASTENER HOLES PICKUP AND REPROTECTED IAW SRM51-21-01 VOLII REV38 AND SRM57-10-00 FIG21 VOLI REV 38. REPAIR DOUBLER INSTALLED IAW SRM51-10-00 FIG21 VOL1 REV38.
